# SDR USAA20090730SB125

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CLT - INBOUND INTO CLT WITH AUTOPILOTS ENGAGED, AT 13,000 FEET AND 315 KNOTS, THE AIRCRAFT SUDDENLY ROLLED LEFT 25 - 30 DEGREES THEN ROLLED QUICKLY BACK 25 - 30 DEGREES.  CREW DISCONNECTED AUTOPILOTS, SLOWED AND STRAIGHTENED AIRCRAFT AND THEN MADE A NORMAL APPROACH AND LANDING.  MAINTENANCE FOUND MULTIPLE SHIELDED WIRES BAD ON D229 RIGHT WING FLAP TRANSMITTER.  REPAIRED WIRES PER WDM 22-11-21.  PERFORMED CHECKOUT PER JOB CARD 03210122001.  OPS CHECK GOOD.  ALSO, REPLACED AUTOPILOT AILERON ACTUATOR ASSEMBLY AND PERFORMED CAT TEST PER JOB CARD 03T10134001.  OPS CHECK GOOD.  ALSO, REPLACED MISSING BUSHING ON AILERON ACTUATOR A.
